MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH HF-CABLE; RESECTION ELECTRODE LOOPS AND BANDS

OLYMPUS WINTER & IBE GMBH HF-CABLE; RESECTION ELECTRODE LOOPS AND BANDS
Model Number WA00013A
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/29/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported to olympus that the hf-cable had an er08 and an open circuit.The event occurred during a procedure.The procedure was finished with a similar device.There was no patient harm associated with the event.The device was evaluated, and it was found that there was a damaged cable.This mdr (medical device report) is being submitted to capture the reportable malfunction found during the device evaluation.
 
Additional Manufacturer Narrative
The device was returned and evaluated, and the customer¿s allegation was confirmed.In addition to the damaged cable, additional findings were as follows: appearance of the cable was normal without obvious distortion and deformation; contact pin of the connector was normal; and when measuring with a multimeter, one of the interface ends was disconnected.The investigation is ongoing, and a supplemental report will be submitted upon completion of the investigation or if any additional information is provided.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, the root cause of the event was unable to be identified.The event likely occurred due to age-related wear and tear in connection with improper handling by the user.Olympus will continue to monitor field performance for this device.

Brand Name
HF-CABLE
Common Device Name
RESECTION ELECTRODE LOOPS AND BANDS
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key17798781
Report Number9610773-2023-02668
Device Sequence Number14874509
Product Code FAS
UDI-Device Identifier04042761030489
UDI-Public04042761030489
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K100275
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWA00013A
Device Lot Number21430
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/01/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2023
Supplement Date Received by Manufacturer01/09/2024
Initial Report FDA Received Date09/22/2023
Supplement Report FDA Received Date01/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/10/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown